# SDR AU960578

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 7620903902107
- Condition: Unlocked
- Location: Crew-Pass Door S
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN SLIDING DOOR OPENED IN FLIGHT - INVESTIGATION FOUND THAT EITHER THE DOOR LATCH WAS NOT FULLY LOCKED OR A PASSENGER OPERATED THE LATCH DURING FLIGHT
